# SDR NOCA06710

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 47735
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 1GF TO MID GALLEY INOP.  REPLACED BATTERY PACK AND CHARGER AS PER MM 33-51-07, OPS CHECK GOOD.
